# SDR 04065689

- Difficulty date: March 5, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N689BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 2,817 hours, 2,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD CABIN EMERGENCY LIGHT WAS INOP.  REPLACED THE FORWARD CABIN EMERGENCY LIGHT BULB.  AIRCRAFT RETURNED TO SERVICE WITH AN WORKING FORWARD CABIN EMERGENCY LIGHT.
